# SDR 04FDEA02048

- Difficulty date: July 12, 2004
- Submitted: July 14, 2004
- Operation: Air carrier
- Aircraft: N665FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 769
- Aircraft time: 12,843 hours, 6,791 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN SEAT TRACK NR 5 LEFT OF CENTER LINE AT FR 20 HAS 2 EA BROKEN LUGS.  REPAIRED MAIN CABIN SEAT TRACK 35 LT OF CENTERLINE AT FR 20 IAW A300-600F SRM 53-10-16 FIG 201.
